izpis_h1_title_alt

Existence and multiplicity of solutions for fractional Schrödinger-Kirchhoff equations with Trudinger-Moser nonlinearity
Xiang, Mingqi (Author), Zhang, Binlin (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (759,83 KB)
MD5: C37CB4E3006542F134227A8BC3022F30

Abstract
We study the existence and multiplicity of solutions for a class of fractional Schrödinger-Kirchhoff type equations with the Trudinger-Moser nonlinearity. More precisely, we consider ▫$$\begin{cases} M(\|u\|^{N/s}) \Big[ (-\Delta)_{N/s}^s u + V(x)|u|^{\frac{N}{s}-1}u \Big]= f(x,u) + \lambda h(x)|u|^{p-2}u & \text{in} \quad \mathbb{R}^N \; , \\ \|u\| = \Big( \iint_{\mathbb{R}^{2N}} \frac{|u(x)-u(y)|^{N/s}}{|x-y|^{2N}}dxdy + \int_{\mathbb{R}^N} V(x) |u|^{N/s}dx \Big)^{s/N} \; , \end{cases}$$▫ where ▫$M \colon [0, \infty] \to [0, \infty)$▫ is a continuous function, ▫$s \to (0,1)$▫, ▫$N \ge 2$▫, ▫$\lambda > 0$▫ is a parameter, ▫$1 < p < \infty$▫, ▫$(-\Delta)_{N/s}^s$▫ is the fractional ▫$N/s$▫-Laplacian, ▫$V \colon \mathbb{R} \to (0, \infty)$▫ is a continuous function, ▫$f \colon \mathbb{R}^N \times \mathbb{R} \to \mathbb{R}$▫ is a continuous function, and ▫$h \colon \mathbb{R} \to [0, \infty)$▫ is a measurable function. First, using the mountain pass theorem, a nonnegative solution is obtained when ▫$f$▫ satisfies exponential growth conditions and ▫$\lambda$▫ is large enough, and we prove that the solution converges to zero in ▫$W_V^{s, N/s} (\mathbb{R}^N)$▫ as ▫$\lambda \to \infty$▫. Then, using the Ekeland variational principle, a nonnegative nontrivial solution is obtained when ▫$\lambda$▫ is small enough, and we show that the solution converges to zero in ▫$W_V^{s, N/s} (\mathbb{R}^N)$▫ as ▫$\lambda \to 0$▫. Furthermore, using the genus theory, infinitely many solutions are obtained when ▫$M$▫ is a special function and ▫$\lambda$▫ is small enough. We note that our paper covers a novel feature of Kirchhoff problems, that is, the Kirchhoff function ▫$M(0) = 0$▫.

Language:English
Keywords:fractional Schrödinger-Kirchhoff equations, Trudinger-Moser inequality, existence of solutions
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2019
Number of pages:Str. 74-98
Numbering:Vol. 186
UDC:517.95
ISSN on article:0362-546X
DOI:10.1016/j.na.2018.11.008 This link opens in a new window
COBISS.SI-ID:18500185 This link opens in a new window
Views:420
Downloads:304
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Nonlinear Analysis
Shortened title:Nonlinear anal.
Publisher:Pergamon Press
ISSN:0362-546X
COBISS.SI-ID:26027520 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back